MathSciNet Relay Station
MathSciNet bibliographic data
MR1876451 11A63 (11R16 11R21)
Brunotte, Horst On trinomial bases of radix representations of algebraic integers. Acta Sci. Math. (Szeged) 67 (2001), no. 3-4, 521–527.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement